Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on continued fractions and the fundamental inequalities


Author: David F. Dawson
Journal: Proc. Amer. Math. Soc. 13 (1962), 698-701
MSC: Primary 40.12
DOI: https://doi.org/10.1090/S0002-9939-1962-0150498-8
MathSciNet review: 0150498
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.12

Retrieve articles in all journals with MSC: 40.12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0150498-8
Article copyright: © Copyright 1962 American Mathematical Society